| Model Number |
1550350-23 |
| Medical Device Problem Codes |
Defective Device (2588); Activation Failure (3270)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported the device was discarded.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending lesion.A 3.50x23mm xience sierra crossed the lesion and was attempted to be implanted.However, during deployment, it was noted that the stent had shortened and did not expand as expected.The xience sierra was simply removed and another unspecified stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending lesion.A 3.50x23mm xience sierra crossed the lesion and was attempted to be implanted.However, during deployment, it was noted that the stent had shortened and did not expand as expected.The xience sierra was simply removed and another unspecified stent was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.Additional information received subsequent to filing the initial report states that the xience sierra partially deployed, remaining on the delivery system.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Na.